CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Numerical calculation of N-periodic wave solutions to coupled KdV-Toda-type equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2021, 卷号: 477, 期号: 2245, 页码: 21
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
N-periodic wave solution  coupled KdV-Toda-type equation  Riemann's -function  the direct method  
A numerical study of the 3-periodic wave solutions to KdV-type equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 566-581
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
KdV-type equation  3-periodic wave solution  Riemann's theta-function  Gauss-Newton method  
Variational discretizations for the generalized Rosenau-type equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 271, 页码: 860-873
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Lagrangian density  Variational integrator  Multisymplectic formulation  Solitons collision  Local conservation law  
New geometric flows on Riemannian manifolds and applications to Schrodinger-Airy flows 期刊论文
SCIENCE CHINA-MATHEMATICS, 2014, 卷号: 57, 期号: 11, 页码: 2247-2272
Authors:  Sun XiaoWei;  Wang YouDe
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
LANDAU-LIFSHITZ EQUATION  GLOBAL WELL-POSEDNESS  VORTEX FILAMENT  SOLITON  MAPS  KDV  new geometric flow  Schrodinger-Airy flow  global existence  
KdV GEOMETRIC FLOWS ON KAHLER MANIFOLDS 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2011, 卷号: 22, 期号: 10, 页码: 1439-1500
Authors:  Sun, Xiaowei;  Wang, Youde
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
KdV geometric flow  conversation law  semi-conversation law  Hasimoto transformation  geometric energy method  
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Soliton-like solutions and periodic form solutions for two variable-co efficient evolution equations using symbolic computation 期刊论文
ACTA MECHANICA, 2005, 卷号: 174, 期号: 1-2, 页码: 77-89
Authors:  Li, B;  Chen, Y;  Zhang, HQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Explicit exact solitary-wave solutions for compound KdV-type and compound KdV-Burgers-type equations with nonlinear terms of any order 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 13, 期号: 2, 页码: 311-319
Authors:  Zhang, WG;  Chang, QS;  Jiang, BG
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
The Hirota-Satsuma coupled KdV equation and a coupled Ito system revisited 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2000, 卷号: 69, 期号: 1, 页码: 45-52
Authors:  Tam, HW;  Ma, WX;  Hu, XB;  Wang, DL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
solitons  integrable systems  Hirota's method  Backlund transformation